# SDR CAL960221

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NLC6041506L
- Condition: Warped
- Location: Rt Elevator
- Part time: 66,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND THE RIGHT OUTBOARD ELEVATOR UPPER SKIN WARPED.  THE SKIN WAS REPAIRED IAW SRM 55-10-00, PAGE 15, FIGURE 8.  (M)
